When & How to take deplin?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lilmtngirl
New Member


Date Joined Jun 2008
Total Posts : 2
   Posted 6/25/2008 11:41 AM (GMT -7)   
For those of you who have taken deplin with an SSRI:
  1. Do you take deplin at same time as SSRI?
  2. Do you take both in mornings or evenings?
  3. Can deplin and SSRI be taken at different times? (one in morning and other in evening?)

After taking deplin WITH my zoloft @ bedtime for about a week, I realized I wasn't sleeping well and thought maybe it was the deplin. I've started taking the deplin in AM and continue zoloft in PM. But I'm not sure if I'm going to get all benefits of the deplin this way.

Did anyone else feel like deplin gave them insomnia or make them drowsy? Any other side effects?

doctor only told me to take "one a day"; website doesn't explain any of this either. Don't think my pharmacist knows anymore than what's on website either.

Thanks for info!

 

 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/25/2008 1:48 PM (GMT -7)   

Hello, this is Kitt,

I would call you pharmacist as they should be providing you with the patient information insert on how to take the meds and what time of day is best.  Or even better call the physician that forgot to instruct you on the new med.

We are not professionals and can only give our opinion and with meds you really should have it straight from your physician.

I hope this helps and I hope the medication helps.

Keep us posted.
Hugs

Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 6/25/2008 2:44 PM (GMT -7)   
I agree with Kitt here. The best person to talk to about interactions and dosing is your pharmacist or doctor. Since we are not professionals we cannot give out specific medical advice.

Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


lilmtngirl
New Member


Date Joined Jun 2008
Total Posts : 2
   Posted 6/26/2008 7:46 AM (GMT -7)   
Unfortunately, the "patient insert" provides NO information regarding WHEN to take deplin, nor does it mention any side effects except the regular symptoms of allergic reaction. That was why I was trying to ask other patients who have taken the medicine. It's such a new medicine my docotor and pharmacist have little (if any) experience with it.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 6/26/2008 8:09 PM (GMT -7)   
I would go by what your doctor says. If he doesn't know, then maybe you should talk to another doctor. I would think if there was a specific time to take it, the directions would state that. If they don't, well then it most likely doesn't matter. We cannot give you medical advice, we can only tell you to consult your doctor or pharmacist. If anybody has any experience with the medication, I am sure that they will post on this thread.

Good luck

Hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


julapdx
New Member


Date Joined Jul 2008
Total Posts : 4
   Posted 7/30/2008 7:03 AM (GMT -7)   
I just started Deplin and am sleeping a LOT. And I keep telling myself it can't be the Deplin - because it's "just" folate!!  I feel so much better knowing I'm not the only one with side effects! My therapist said I am the first person she's prescribed this to. So I realized I needed to do a search online to find out if anyone else has weird symptoms/changes since taking Deplin. I eat pretty healthy but I think I will try changing the time of day I take it. I usually take it between 7-8am along with my Cymbalta. Maybe noon time would help. I wake up a few times during the nite but that started about a month before Deplin. I never have a problem falling back to sleep or sleeping for 10 hrs anyway, but since Deplin I feel like I need even more sleep more often. WEIRD! 
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:31 AM (GMT -7)
There are a total of 2,734,785 posts in 301,247 threads.
View Active Threads


Who's Online
This forum has 151353 registered members. Please welcome our newest member, cxyalsnt.
373 Guest(s), 16 Registered Member(s) are currently online.  Details
Dc28, OldButtNew, Scaredy Cat, 1000Daisies, Paxton, Tickled6, ks1905, FamilyGuy, Madcat25, Mustard Seed, Poppie, aloha234, Myself 09, Tall Allen, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer